Jump to ContentJump to Main Navigation
Show Summary Details
In This Section

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Cuntz, Joachim / Huybrechts, Daniel / Hwang, Jun-Muk

12 Issues per year


IMPACT FACTOR 2016: 1.481

CiteScore 2016: 0.76

SCImago Journal Rank (SJR) 2015: 3.614
Source Normalized Impact per Paper (SNIP) 2015: 1.901

Mathematical Citation Quotient (MCQ) 2015: 1.53

Online
ISSN
1435-5345
See all formats and pricing
In This Section
Volume 1971, Issue 251 (Jan 1971)

Issues

Eine Verallgemeinerung eines Satzes von Kurata.

Dirk Windelberg
Published Online: 2009-12-09 | DOI: https://doi.org/10.1515/crll.1971.251.174

About the article

Published Online: 2009-12-09

Published in Print:



Citation Information: Journal für die reine und angewandte Mathematik (Crelles Journal), ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: https://doi.org/10.1515/crll.1971.251.174. Export Citation

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
V. A. Andrunakievich, V. I. Arnautov, I. M. Goyan, and Yu. M. Ryabukhin
Journal of Soviet Mathematics, 1980, Volume 14, Number 1, Page 922

Comments (0)

Please log in or register to comment.
Log in